# SDR USAA2010080991619

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 32,850 hours, 11,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2118
- Condition: Inoperative
- Location: Cabin
- Part time: 22,416 hours, 7,966 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1538 - CLT-BOS - EMERGENCY LIGHTS - L2 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT L2 DOOR MID OVERHEAD PER AMM 33-51-38.
